# SDR SWAA2023011290763

- Difficulty date: January 12, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 62,336 hours, 37,081 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R RH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL. IAW AMM 53-31-31
